# SDR 2002UALA00380

- Difficulty date: March 7, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 41,459 hours, 21,490 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 188 RIGHT HAND FRAME WEB CRACKED AT WL 207.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED WEB REPAIR ANGLE.
